Some more inverse solutions of a non-newtonian fluid

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Solutions for the equations of motion of steady plane flows of a second grade fluid are obtained by assuming a certain form for the stream function and the results for streamlines are compared with the corresponding results of a viscous fluid.

Original languageEnglish (US)
Pages (from-to)157-163
Number of pages7
JournalMechanics Research Communications
Volume17
Issue number3
DOIs
StatePublished - Jan 1 1990

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Civil and Structural Engineering
  • Materials Science(all)
  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering

Cite this